# SDR SIMA20150304006

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 31,286 hours, 27,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RT OVERWING EMER LIGHTS ARE INOPERATIVE.  R & R NR 4 EMER LIGHT CHARGER & BATTERY IAW AE WC 33-700-19.  DID NOT FIX PROBLEM.  R & R RT AFT OVERWING EMER LIGHT ASSEMBLY IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1A, SN 85930.
